I have only posted a couple of time, but have been reading the forum for a while, I thought I should start to contribute since reading the posts seems to help me when I get down. It helps because I know I am not alone in this battle. Anyway...
I am coming up on a year of HT and I am getting what seems to be the standard set of side effects: Hot flashes, fatigue, joint pain, and of course..some weight gain (8 lbs). For the most part the Hot Flashes are more of an annoyance, which I am getting used to, the Fatigue I fight off by going to work everyday and going to the gym at least 3x a week. The joint pain is intermittent by manageable, I just take over the counter Arthritis (sic) meds.
Keep yourself active and positive, even though it is hard to. I believe that working out is the best thing we can do while on HT, it has a positive effect on your psychie (sic) and weight.
DX 5-1-2009,age 54. Biopsy 6/12 core samples positive - Classified 3+3 T2C.
DaVinci surgery performed -7/30/09.
Both nerves spared
No PNI involved
No Seminal vessel involvement
Positive Margins - Left Apical Microscopic margin.
Post surgical PSA = 0.2
Nov 2009 - 100% Continence (no pads).
PSA Dec 1, 2009 = 0.4
Urologist recommeds Adjuvant Radiation using Rapid Arc.
Jan 27, 2010 - Began IMRT x 36 treatments @1.8 Gy = 64.8 Gy. Completed March 17, 2010. Minimal side-effects.
April 28, 2010 = Follow-up exam with Radiologist - PSA = 0.8.
July 2010 - PSA = 1.0
Sept 2010 - PSA = 1.2
Oncologist and Urologist both recommend HT. First Eligard Shot 10-4-2010.
Jan 2011 - PSA <0.1
April 2011 - PSA <0.1, receive 2nd Eligard Shot.
Post Edited (JerseyGuy) : 7/6/2011 12:45:49 PM (GMT-6)